The radius of convergence of the p-adic sigma function

Kenichi Bannai, Shinichi Kobayashi, Seidai Yasuda

研究成果: ジャーナルへの寄稿記事

抄録

The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.

元の言語英語
ページ(範囲)751-781
ページ数31
ジャーナルMathematische Zeitschrift
286
発行部数1-2
DOI
出版物ステータス出版済み - 6 1 2017

Fingerprint

Sigma function
Radius of convergence
P-adic
Imaginary Quadratic Field
Divisibility
L-function
Elliptic Curves
Critical value

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

The radius of convergence of the p-adic sigma function. / Bannai, Kenichi; Kobayashi, Shinichi; Yasuda, Seidai.

:: Mathematische Zeitschrift, 巻 286, 番号 1-2, 01.06.2017, p. 751-781.

研究成果: ジャーナルへの寄稿記事

Bannai, Kenichi ; Kobayashi, Shinichi ; Yasuda, Seidai. / The radius of convergence of the p-adic sigma function. :: Mathematische Zeitschrift. 2017 ; 巻 286, 番号 1-2. pp. 751-781.
@article{b76777f12e3a4ffd95d2b1dbefdbd272,
title = "The radius of convergence of the p-adic sigma function",
abstract = "The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.",
author = "Kenichi Bannai and Shinichi Kobayashi and Seidai Yasuda",
year = "2017",
month = "6",
day = "1",
doi = "10.1007/s00209-016-1783-x",
language = "English",
volume = "286",
pages = "751--781",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - The radius of convergence of the p-adic sigma function

AU - Bannai, Kenichi

AU - Kobayashi, Shinichi

AU - Yasuda, Seidai

PY - 2017/6/1

Y1 - 2017/6/1

N2 - The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.

AB - The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.

UR - http://www.scopus.com/inward/record.url?scp=84992708495&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84992708495&partnerID=8YFLogxK

U2 - 10.1007/s00209-016-1783-x

DO - 10.1007/s00209-016-1783-x

M3 - Article

AN - SCOPUS:84992708495

VL - 286

SP - 751

EP - 781

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1-2

ER -